I was precribed Requip back in 07 while I was in a rehab coming off of benzos. I was in severe w/d at the time, I was in a c/t from benzos. They said I had restless leg syndrom, which I know now was not...it was w/d. Well anyway, they put me on Requip 1mg., I found out that it is a dopamine angonist and can cause w/d while coming off of it! Ugg...here I go again, I was feeling soooo good, actually getting ready to post my success story. I have been tapering by cutting the tablet, first I took off a 1/4 then I started taking an .05. I stayed on the .05 for awhile and did great, now I have gone down to a .25, which is a quarter of the 1 mg. Wow do I feel it!!!! I have not been able to sleep til early morning, I have restlessness/agitation at night and during the day i feel really spacy and light headed! I have been reading up on this...they even have a term for it, it's called DAWS dopamine agonist withdrawal syndrom! Just great...so that's where I'm at now. I was wondering if anyone else has been fortunate enough to go through this. ha ha Well not funny really, but it is what it is, I gotta make the best of it. So now I'am on the .25 and plan on staying here for awhile til I stabalize...hopefully not long. Thanks I would love to hear any feedback, this is the pits! I'm 19 months off benzos...which is huge, this is my last drug to get off of, I have come off of 3 allready...I'm doin' it!